# SDR SWAA2024070399821

- Difficulty date: June 9, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8635F
- Make and model: Boeing 737-8H4
- Aircraft serial: 60083
- Aircraft time: 33,952 hours, 16,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK L ANGLE R/H A/C BAY AFT WALL (STA 663) UPPER INBOARD CORNER.<[01] VERIFIED CRACKS 2EA.; PICTURE ATTACHED;[02] REMOVED CRACKED ANGLE PER SRM 51-10-02.;[03] MATCH DRILLED & DEBURRED ANGLE PER SRM 51-40-02.;[04] INSPECTED WORK IN C/A #3 MATCH DRILLED & DEBURRED ANGLE PER SRM 51-40-02;[05] OK TO INSTALL L ANGLE;[06] INSTALLED FASTENERS COMMON TO FUEL TANK PER SRM 51-40-02.;[07] INSPECTED WORK IN C/A #6 INSTALLED FASTENERS COMMON TO FUEL TANK PER SRM 51-40-02. (RII);[08] PARTS DATA UPDATE ONLY;[09] INSTALLED REPAIR PARTS PER SRM 51-40-02 AND EA# 24-157-01738.;[10] COMPLIED WITH EA 24-157-01738 & BOING DRAWING 111A1000;[11] INSPECTED WORK IN C/A #9 & 10 INSTALLED REPAIR PARTS PER SRM 51-40-02 AND EA# 24-157-01738. & BOEING DRAWING 111A1000 (RII)
